# SDR CA990804035

- Difficulty date: July 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 99
- Engine: Pwa PT6A28
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Vane Door
- Condition: Unhooked
- Location: Cowl
- Stage of operation: CL
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, PILOT NOTICED NO ITT/TQ CHANGE WITH THE ICE VANE IN OR OUT.  CREW RETURNED TO BASE AND FOUND THE VANE DOOR WAS UNHOOKED.
